By Savannah Smith  |  06-07-2017   News
Photo credit: Naloxone Narcan.com

Four people are dead and dozens more have been hospitalized in Georgia after overdosing in what authorities believe to be Percocet. Reports of overdoses continue to come in and the number of fatalities can still rise, according to a Georgia Bureau of Investigation (GBI) spokesperson Nelly Miles.

Miles said that the past two days emergency workers in Macon, Centerville, Perry, Warner Robins and Albany responded to overdose calls and discovered people unconscious and not breathing. Some even had to be placed on a ventilator.

Early reports from authorities say the victims ingested a “yellow pill”, which have yet to be conclusively identified by officials. The Georgia Department of Public Health described the pills as “extremely potent.” They also warned that while it appears that the overdoses are concentrated in the middle and southern areas of the state, it is possible that the drugs are also being sold in other areas.

The Centers for Disease Control Prevention reported that opioid overdoses which include prescription drugs and heroin have killed more than 33,000 people in 2015. More than half of the fatalities also involved a prescription opioid.

Source:

http://www.foxnews.com/health/2017/06/06/4-dead-dozens-hospitalized-in-massive-overdose-georgia-authorities-say.html

Share this article


On The Goldwater you can comment anonymously, meaning you can post freely without being tracked or monitored. Your Identity is hidden from others.
1 Comment/s


D No. 3473 1496895521

Way too vague…..

What do you think about this article?
Name
Email
Subject
Comment *
File
08-18-2017   News 8 Comment/s

Pardon Deal for Assange

08-18-2017   News 7 Comment/s

Say Sayanara to the Bill of Rights